# SDR AALA20100521TUL01

- Difficulty date: May 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SEAT TRACK SUPPORT BELOW SEAT TRACK NUMBER 4 AT STATION 826 IS CRACKED.  INSTALLED OF REPAIR OF VERTICAL NUMBER 4 SEAT TRACK SUPPORT AT STATION 826 PER EA MD80-53-010826.
